# SDR UALA2013032701940

- Difficulty date: March 26, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT UPPER T/E WEDGE DEBONDED 11 INCHES FROM I/B END.  REPAIRED NR 9 SLAT IAW SRM 51-70-10 REPAIR 4 FIG 202.
